Thread: Sustenon Question
05-27-2002, 06:43 PM #1
Hey everyone well let me tell you that i am already on my cycle of dbol and sus. Now the 3rd week has started and i've went from 136lb to 151lb. so far so good. The power and pump isn't bad at all and i love these dbol tabs. 5mg. Well here is my question. I got my dbol tab from another supplier and i know it's ledgit, but my 10 amps of sus i got it from a buddy. Now i did research on it and it's looks pritty damn real. But today was my 3rd week shooting it in the butt. my question is HOW DO I KNOW THAT IT'S KICKIN IN? WILL I FEEL SOMETHING? WILL I NOTICE SOMETHING, ANY AGGRESSION? JUST SIMPLY HOW DO I KNOW THAT THE SUS IS KICKIN IN AND NOT JUST THE DBOL IN MY BODY. the reason why i'm askin is because I know the dbol is workin since i'm getting the pump and the power, but i just don't know if the sus is ledgit. Even though i confirmed it with the AR board, and saw the picks of my amps on a lot of sites. Please respond. THanks.
05-27-2002, 06:44 PM #2
05-27-2002, 08:05 PM #3
Well bud, Sustanon takes about 3 weeks to kick in. Trust me, I know this. I didn't start feeling the aggression and other symptoms (including gyno) my third week almost to the day of my first shot.
If you are injecting sustanon, the site will be sore for a few days. My site was sore a few hours after injecting. By the night time, I was hurting from the shot. Give it another week or two and if it is real you will see what I am talking about.
05-28-2002, 12:17 AM #4
Well yeah when i take a shot it does hurt. Like it hurts hours later, and then the next day it hurts kind of bad and i kind of limp, then 2 day's later it get's a little better... total it takes about 4-5 day's to feel good. So what were your signes of the sus hitting you? Did aggression come, or can it from 500mg a week?
05-28-2002, 04:45 PM #5
05-28-2002, 08:16 PM #6Junior Member
- Join Date
- Nov 2001
05-28-2002, 08:31 PM #7Originally posted by stevie
Your sust is legit, because dbol doesn't shrink your nuts dude, sust does
05-28-2002, 10:51 PM #8Associate Member
- Join Date
- May 2002
Sounds like it's real the way you described the pain and limping. You really shouldn't notice much as far as rage or anything from only 500mgs. You should just have gradual continued growth from it. The strength isn't that great either especially when you compare it to the D-bol but gaining size is more important anyways.
05-28-2002, 11:48 PM #9Associate Member
- Join Date
- Sep 2001
- the gym
sounds like u got good shit bro...diff people grow differently....i took just a sus cycle and i started gainin....in one week i had 3 lbs....the rest was history...kept goin n goin......i took dbol at one point too and i didnt gain any 15lbs from it....the soreness is a good sign too...
just keep hitting the gym hard
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)